Volume 5 (1963)


1 (January), 2 (October)

Saito, T.;
On a Singular Point of a Second Order Linear Differential Equation Containing a Parameter
pp. 1--29.
Yoshizawa, T.;
Stability of Sets and Perturbed System
pp. 31--69.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles